# SDR 9619189301

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Ind Module
- Condition: Malfunctioned
- Location: Stabilizer Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STABILIZER TRIM CHECKED ON TAXI BY ADVANCING LEFT THROTTLE, NO WARNING.  WHEN THROTTLES ADVANCED FOR TAKEOFF, RECEIVED STABILIZER TRIM WARNING.  CLEARED RUNWAY AND RETURNED TO THE GATE.  REPLACED HORIZONTAL STABILIZER POSITION INDICATION MODULE.  CHECKED AND TRIMMED PER MM 27-40-12, OPERATIONAL CHECK OK.
